MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X11.5; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X11.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.691
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The placement/removal dates of the implant were requested from the initial reporter.The best estimate of the date of event was provided.A follow up report will be submitted when the information becomes available.Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that after the dental implant was placed in ada site 5 in the mouth, the implant failed in type i bone.The implant was torqued manually to 50 ncm.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 11 months after the dental implant was placed in ada site 2 in the mouth, the implant lost osseointegration in type i bone.The implant was torqued manually to 50 ncm.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent.Jjgc after the evaluation was noticed that the item received is different from the item reported.Therefore, the item was corrected and the lot number was not considered.Moreover, considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
The clinician reported that 11 months after the dental implant was placed in ada site 2 in the mouth, the implant lost osseointegration in type i bone.The implant was torqued manually to 50 ncm.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.Rp.017748.

Brand Name
CM DRIVE ACQUA IMPLANT 5.0X11.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8250655
Report Number3008261720-2019-00271
Device Sequence Number16542594
Product Code DZE
UDI-Device Identifier07899878016571
UDI-Public07899878016571
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2019
Report Date (Section F) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2019
Device Catalogue Number140.691
Device Lot Number91091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/11/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer01/11/2019
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer02/07/2019
03/25/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date02/08/2019
04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT PLACEMENT; ABUTMENT PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;